Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does the life expectancy increases after chemotherapy?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Can you tell me if a person ages more than you really after chemotherapy?
Posted Wed, 21 Nov 2012 in Cancer
Answered by Dr. Ketan Vagholkar 8 hours later
Thanks for writing in.
Chemotherapeutic agents used for various cancers do have deleterious side effects on various cells of the body. These may include hormonal systems and even energy producing systems. As a result there is a feeling of aging or increasing tiredness. However once the agents are stopped the effects do get reversed but the time frame is variable. Note that all changes are not reversible. Regular exercise, yoga , nutritious food and vitamin supplements can helkp regain the lost vitality of the body tissues.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor